me to stop the medications. What will happen to my feminities ie will I turn into deep voice hairy man?
Did they remove your ovaries? A partial they usually let the ovaries. In that case you had your ovaries working. You're not going to be any different in that case. We don't turn into anything less feminine then we were. This is basically menopause if your estrogen level decreases.
I had a complete hysterectomy in 2010 (removal of both ovaries, tubes, uterous & cervix). As a result I expected & was told that I would be on hormonal replacement therapy for the rest of my life. I too immediately began taking Premarin - which helped a great deal with many of my menopausal symptoms. Much to my dismay I was abruptly taken off of Premarin & feared the same as you (no hormones = masculine features/qualities). I assure you - having no hormonal therapy in years - that I have NOT gained any masculine features. There has been no hair growth where there shouldn't be (beard, mustache etc :) & my voice isn't deeper. I have suffered some minor hair loss, but that can be contributed to stress as much as it is a lack of a sufficient amount of hormones. If anything changes over time I will let you know, although my gut tells me that any significant changes would've happened by now. As far as my lack of hormone therapy, well my "crazy" hormones - or lack thereof - has done some crazy things to my body, but I am still all woman! I may not have reproductive organs anymore, but no one can LOOK at me or hear my voice & tell that anything is different about me. Your parts may be different on the inside, but YOU ARE STILL THE SAME WOMAN ON THE OUTSIDE & stopping Premarin shouldn't change that. I truly hope this help. All the best to you.
- Premarin Information for Consumers
- Premarin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Premarin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Oct 2010 • 1 answer
Posted 28 Nov 2011 • 1 answer
Posted 12 Jul 2012 • 2 answers
Posted 18 Jan 2014 • 2 answers
Posted 5 Mar 2015 • 2 answers